Actuarial risk measures for financial derivative pricing

M.J. Goovaerts, R.J.A. Laeven

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)540-547
JournalInsurance: Mathematics & Economics
Volume42
Issue number2
Publication statusPublished - 2008

Cite this

Goovaerts, M. J., & Laeven, R. J. A. (2008). Actuarial risk measures for financial derivative pricing. Insurance: Mathematics & Economics, 42(2), 540-547.
Goovaerts, M.J. ; Laeven, R.J.A. / Actuarial risk measures for financial derivative pricing. In: Insurance: Mathematics & Economics. 2008 ; Vol. 42, No. 2. pp. 540-547.
@article{7cfd53e32f3843f48204c8652de7388a,
title = "Actuarial risk measures for financial derivative pricing",
author = "M.J. Goovaerts and R.J.A. Laeven",
year = "2008",
language = "English",
volume = "42",
pages = "540--547",
journal = "Insurance: Mathematics & Economics",
issn = "0167-6687",
publisher = "Elsevier Science BV",
number = "2",

}

Goovaerts, MJ & Laeven, RJA 2008, 'Actuarial risk measures for financial derivative pricing', Insurance: Mathematics & Economics, vol. 42, no. 2, pp. 540-547.

Actuarial risk measures for financial derivative pricing. / Goovaerts, M.J.; Laeven, R.J.A.

In: Insurance: Mathematics & Economics, Vol. 42, No. 2, 2008, p. 540-547.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Actuarial risk measures for financial derivative pricing

AU - Goovaerts, M.J.

AU - Laeven, R.J.A.

PY - 2008

Y1 - 2008

M3 - Article

VL - 42

SP - 540

EP - 547

JO - Insurance: Mathematics & Economics

JF - Insurance: Mathematics & Economics

SN - 0167-6687

IS - 2

ER -